Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On a generalized version of the Nakayama conjecture


Authors: Maurice Auslander and Idun Reiten
Journal: Proc. Amer. Math. Soc. 52 (1975), 69-74
MSC: Primary 16A52
DOI: https://doi.org/10.1090/S0002-9939-1975-0389977-6
MathSciNet review: 0389977
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Nakayama proposed a conjecture which is equivalent to the following: If $ \Lambda $ is a finite dimensional algebra over a field and the dominant dimension of $ \Lambda $ is infinite, then $ \Lambda $ is self-injective. In this paper we study a generalized version of this conjecture.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16A52

Retrieve articles in all journals with MSC: 16A52


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1975-0389977-6
Keywords: Dominant dimension, self-injective ring, injective resolution
Article copyright: © Copyright 1975 American Mathematical Society